Alert archive / Alabama / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 25, NWS Tallahassee, FL

March 27, 2011Henry County, Houston County, Alabama; Early County, Miller County, Georgia

NWS Tallahassee, FL issued this severe thunderstorm warning at Mar 27, 2011, 2:13 PM CDT for Henry County, Houston County, Alabama; Early County, Miller County, Georgia. It was in force for 47 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 27, 2011, 2:13 PM CDT (19:13 UTC)
Expired
Mar 27, 2011, 3:00 PM CDT
In force
47 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon

Counties Henry County, AL, Houston County, AL, Early County, GA, Miller County, GA

What was reported inside it

TimeReportWhereRemark
Mar 27, 2:25 PM CDTTSTM WND DMG8 S Blakely, GAFEW TREES DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 27, 8:55 AM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.2 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2011-03-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1068 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2011-03-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 174 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1068 J/kg
Mixed-layer CIN
-21 J/kg
Mixed-layer LCL
620 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
174 m²/s²
0-3 km storm-relative helicity
150 m²/s²
Significant tornado parameter
1.1
Supercell composite
6.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

749 
WUUS52 KTAE 271913
SVRTAE
ALC067-069-GAC099-201-272000-
/O.NEW.KTAE.SV.W.0025.110327T1913Z-110327T2000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
313 PM EDT SUN MAR 27 2011

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN HENRY COUNTY IN SOUTHEAST ALABAMA...
  NORTHEASTERN HOUSTON COUNTY IN SOUTHEAST ALABAMA...
  SOUTHERN EARLY COUNTY IN SOUTHWEST GEORGIA...
  WESTERN MILLER COUNTY IN SOUTHWEST GEORGIA...

* UNTIL 400 PM EDT/300 PM CDT/

* AT 212 PM CDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF
  BALL SIZE.  THIS STORM WAS LOCATED NEAR COLUMBIA...OR 13 MILES EAST
  OF DOTHAN...AND MOVING EAST AT 40 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO      
  COLUMBIA AND COLQUITT

THESE STORMS HAVE A HISTORY OF PRODUCING LARGE DAMAGING HAIL. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!

LAT...LON 3135 8464 3107 8466 3107 8469 3119 8534
      3137 8528
TIME...MOT...LOC 1913Z 279DEG 36KT 3124 8517

$$

38-GODSEY
1 follow-up statement
212 
WWUS52 KTAE 271934
SVSTAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
334 PM EDT SUN MAR 27 2011

ALC067-069-271942-
/O.CAN.KTAE.SV.W.0025.000000T0000Z-110327T2000Z/
HOUSTON AL-HENRY AL-
234 PM CDT SUN MAR 27 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HENRY AND
NORTHEASTERN HOUSTON COUNTIES IS CANCELLED...

THE STORM THAT PROMPTED THE WARNING HAS CROSSED INTO SOUTHWESTERN 
GEORGIA...THUS THE WARNING HAS BEEN CANCELLED. 

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 PM CDT SUNDAY
AFTERNOON FOR SOUTHEAST ALABAMA AND NORTH FLORIDA AND SOUTHWESTERN 
GEORGIA.

LAT...LON 3135 8464 3107 8466 3107 8471 3108 8474
      3114 8506 3116 8510 3128 8511 3129 8509
      3132 8508 3137 8509
TIME...MOT...LOC 1932Z 277DEG 35KT 3123 8495

$$

GAC099-201-272000-
/O.CON.KTAE.SV.W.0025.000000T0000Z-110327T2000Z/
MILLER GA-EARLY GA-
334 PM EDT SUN MAR 27 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR SOUTHERN EARLY AND WESTERN MILLER COUNTIES...

AT 328 PM EDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING HALF DOLLAR SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
MPH.  THIS STORM WAS LOCATED NEAR SAWHATCHEE...OR 23 MILES EAST OF
DOTHAN...MOVING EAST AT 40 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
DAMASCUS AND COLQUITT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS 
HOUSTON COUNTY ALABAMA. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE 
AND STAY AWAY FROM WINDOWS!

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM EDT SUNDAY
AFTERNOON FOR SOUTHEAST ALABAMA AND NORTH FLORIDA AND SOUTHWESTERN 
GEORGIA.

&&

LAT...LON 3135 8464 3107 8466 3107 8471 3108 8474
      3114 8506 3116 8510 3128 8511 3129 8509
      3132 8508 3137 8509
TIME...MOT...LOC 1932Z 277DEG 35KT 3123 8495

$$

38-GODSEY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 27, 10:18 AM CDT, 3 hours 55 minutes earlier.

Area forecast discussion, Mar 27, 10:18 AM CDT, 3 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1118 AM EDT SUN MAR 27 2011

...SEVERE THUNDERSTORMS WITH LARGE HAIL POSSIBLE TODAY...

.DISCUSSION...
THE 12 UTC REGIONAL SURFACE ANALYSIS SHOWED A WAVY COLD FRONT FROM
THE SC COAST...THROUGH CENTRAL GA AND AL...TO COASTAL TX. LIKE
YESTERDAY...THERE WERE SCATTERED THUNDERSTORMS ALONG THIS
FRONT...AND SEVERAL SEVERE THUNDERSTORMS WARNINGS HAVE BEEN ISSUED
BY WFOS TO OUR NORTH SO FAR THIS MORNING. VAPOR IMAGERY AND UPPER
AIR DATA SHOWED A SUBTLE SHORT WAVE OVER LA/MS...AND WE EXPECT
THIS DISTURBANCE TO INTERACT WITH THE APPROACHING FRONTAL SYSTEM
AND ANY EXISTING MESOSCALE BOUNDARIES TO PRODUCE SCATTERED
THUNDERSTORMS OVER OUR FORECAST AREA...MAINLY DURING THE
AFTERNOON. CURRENT MODEL INITIALIZATION FIELDS AND ANALYZED VAD
WIND PROFILE DATA INDICATE 0-6 KM VERTICAL WIND SHEAR MAGNITUDES
FROM 30 TO 50 KT...BUT THESE WILL LIKELY REACH A PRETTY UNIFORM
50 KT THIS AFTERNOON AS THE AFOREMENTIONED UPPER LEVEL SHORT WAVE
APPROACHES. THE BOUNDARY LAYER IS VERY MOIST...AND ALL NWP
GUIDANCE FORECASTS SBCAPE VALUES BETWEEN 1000 AND 2000 J/KG. IN
ADDITION TO FAVORABLE SHEAR...MOISTURE...AND CAPE...THERE REMAINS
A STEEP MID LEVEL LAPSE RATE OVER OUR REGION WITH THE ELEVATED MIXED
LAYER ABOVE 650 MB. ALL OF THESE PARAMETERS...PLUS UPSTREAM RADAR
TRENDS...SUPPORT A THREAT FOR UNUSUALLY LARGE HAIL (FOR OUR AREA
AT LEAST) PRODUCED BY SUPER CELLS OVER OUR FORECAST AREA THIS
AFTERNOON. DAMAGING WINDS WILL ALSO BE POSSIBLE. THE TORNADO
THREAT APPEARS SMALL DUE TO UNIMPRESSIVE LOW LAYER SHEAR (15-
20 KT)...BUT THESE VALUES ARE NOT LOW ENOUGH TO DISMISS THE THREAT
COMPLETELY...NOR CAN WE RULE OUT LOCALLY FAVORABLE REGIONS NEAR
MESOSCALE BOUNDARIES.

&&

.AVIATION...
SHOWERS AND THUNDERSTORMS HAVE TEMPORARILY ENDED ACROSS MOST
OF THE TRI-STATE AREA THIS MORNING...WHILE WIDESPREAD MVFR
CONDITIONS PERSIST IN A VERY MOIST LOW LEVEL ENVIRONMENT. A
FRONTAL BOUNDARY ACROSS NORTH CENTRAL GEORGIA AND ALABAMA WILL
CONTINUE TO PUSH SLOWLY SOUTHWARD TODAY AND TONIGHT...SERVING AS
THE FOCUS FOR MORE SHOWER AND THUNDERSTORM ACTIVITY BEGINNING BY
EARLY AFTERNOON AND CONTINUING INTO THE NIGHTTIME
HOURS...ACCOMPANIED BY MVFR TO LOCAL IFR CONDITIONS. SOME STORMS
WILL BE ACCOMPANIED BY HAIL AND STRONG WINDS LATER THIS AFTERNOON.
OTHERWISE SOUTHWEST WINDS WILL BECOME 10-15 MPH AND GUSTY AGAIN BY
LATE MORNING THROUGH THE AFTERNOON HOURS. WIDESPREAD MVFR
VISIBILITIES AND IFR CEILINGS WILL REDEVELOP OVERNIGHT ACROSS THE
AREA.

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...NONE.
GM...NONE.

&&

AVIATION...DUVAL
REST OF DISCUSSION...FOURNIER
Hazardous weather outlook, Mar 27, 10:26 AM CDT, 3 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1126 AM EDT SUN MAR 27 2011

ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134-
GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-281530-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON-
HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF-
INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY-
INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON-
COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON-
COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY-
RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-
EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
1126 AM EDT SUN MAR 27 2011 /1026 AM CDT SUN MAR 27 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

...SEVERE THUNDERSTORMS WITH LARGE HAIL POSSIBLE TODAY...

AN APPROACHING COLD FRONT TO THE NORTH AND WEST WILL BRING A GOOD
CHANCE OF SHOWERS AND THUNDERSTORMS THIS AFTERNOON. AS WAS THE
CASE ON SATURDAY...STRONG WINDS ALOFT...AMPLE MOISTURE...AND
DAYTIME HEATING WILL HELP SOME OF THESE STORMS BECOME
SEVERE...WITH LARGE HAIL THE PRIMARY THREAT. SOME OF THE HAIL
COULD BE UNUSUALLY LARGE. WE RECEIVED REPORTS OF GOLF BALL SIZED
HAIL SATURDAY...AND SIMILAR SIZED HAIL WILL BE POSSIBLE AGAIN THIS
AFTERNOON. DAMAGING WIND GUSTS ARE ALSO POSSIBLE. CONDITIONS DO
NOT APPEAR FAVORABLE FOR A MAJOR TORNADO OUTBREAK...BUT A BRIEF
TORNADO OR TWO CAN NOT BE RULED OUT. THE OVERALL SEVERE WEATHER
THREAT IS EXPECTED TO DIMINISH AFTER SUNSET.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

THE COLD FRONT IS EXPECTED TO STALL IN OUR VICINITY ON MONDAY
WITH SCATTERED SHOWERS AND THUNDERSTORMS...SOME OF WHICH MAY BE
STRONG TO SEVERE...MAINLY IN FLORIDA. THIS RAIN WILL PERHAPS
HERALD THE BEST CHANCE FOR SOME DROUGHT RELIEF ACROSS THE FLORIDA
BIG BEND AND PANHANDLE AND SOUTHERN SECTIONS OF SOUTH CENTRAL
GEORGIA...WHERE ONGOING WILDFIRES HAVE BECOME HAZARDOUS DUE TO THE
ONGOING DROUGHT AND VERY WARM AND DRY WEATHER SINCE THE IDES OF
MARCH.

IN FACT...MORE UNSETTLED WEATHER COULD BE IN STORE FOR THE REGION
BY WEDNESDAY AND THURSDAY OF NEXT WEEK...AFTER JUST ONE DAY OF DRY
CONDITIONS. RAIN WILL DECREASE AGAIN FRIDAY INTO SATURDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS REQUESTED. IT IS UNLIKELY THAT AMATEUR
RADIO SUPPORT WILL BE NEEDED...BUT RADIO OPERATORS ARE ASKED TO
MONITOR THE SITUATION CLOSELY FOR UPDATES.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

FOURNIER/BLOCK

In the hours before

Local storm report, Mar 27, 12:46 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
146 PM EDT SUN MAR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0140 PM     HAIL             OZARK                   31.45N 85.65W
03/27/2011  E1.00 INCH       DALE               AL   LAW ENFORCEMENT

&&

DONAL.HARRIGAN
Local storm report, Mar 27, 12:57 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
157 PM EDT SUN MAR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0153 PM     HAIL             3 NW CAIRO              30.33N 85.51W
03/27/2011  E1.75 INCH       BAY                FL   PUBLIC

&&

DONAL.HARRIGAN
Local storm report, Mar 27, 1:30 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
230 PM EDT SUN MAR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0226 PM     HAIL             3 NE DOTHAN             31.25N 85.36W
03/27/2011  E1.00 INCH       HOUSTON            AL   TRAINED SPOTTER

&&

DONAL.HARRIGAN
Local storm report, Mar 27, 1:42 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
242 PM EDT SUN MAR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0238 PM     HAIL             GEORGETOWN              31.88N 85.11W
03/27/2011  E1.75 INCH       QUITMAN            GA   EMERGENCY MNGR

&&

DONAL.HARRIGAN
Local storm report, Mar 27, 2:03 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
303 PM EDT SUN MAR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     TSTM WND DMG     PINCKARD                31.31N 85.55W
03/27/2011                   DALE               AL   EMERGENCY MNGR

            NUMEROUS TREES DOWN IN PINCKARD. TREE ON POWERLINE IN
            NEWTON.

&&

DONAL.HARRIGAN
Local storm report, Mar 27, 2:06 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
306 PM EDT SUN MAR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     HAIL             KINSEY                  31.30N 85.34W
03/27/2011  E1.75 INCH       HOUSTON            AL   EMERGENCY MNGR

&&

DONAL.HARRIGAN

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 27, 12:14 PM CDTSpecial Weather StatementTAECoffee, Dale61 min
Mar 27, 12:40 PM CDTSevere Thunderstorm WarningTAEDale, Henry50 min
Mar 27, 1:31 PM CDTSevere Thunderstorm WarningTAEHenry44 min
Mar 27, 1:33 PM CDTSevere Thunderstorm WarningTAEDale, Henry, Houston42 min
Mar 27, 2:38 PM CDTSevere Thunderstorm WarningTAECoffee22 min
Mar 27, 2:59 PM CDTSevere Thunderstorm WarningTAECoffee, Dale, Geneva, Houston46 min
Mar 27, 3:35 PM CDTSevere Thunderstorm WarningTAEDale, Geneva, Henry, Houston40 min
Mar 27, 3:36 PM CDTSevere Thunderstorm WarningTAECoffee, Dale, Geneva, Houston39 min
Mar 27, 4:14 PM CDTSevere Thunderstorm WarningTAECoffee, Dale, Geneva, Houston46 min
Mar 27, 4:17 PM CDTSevere Thunderstorm WarningTAEHouston43 min
Mar 27, 4:48 PM CDTSevere Thunderstorm WarningTAEGeneva42 min
Mar 27, 5:00 PM CDTSevere Thunderstorm WarningTAEHouston14 min
Mar 26, 7:08 PM CDTTornado WarningTAELee22 min
Mar 27, 12:45 PM CDTSevere Thunderstorm WarningTAEGrady, Thomas45 min
Mar 27, 1:13 PM CDTSevere Thunderstorm WarningTAEBerrien, Cook, Lanier47 min
Mar 27, 1:30 PM CDTSevere Thunderstorm WarningTAEClay, Quitman, Randolph45 min
Mar 27, 2:18 PM CDTSevere Thunderstorm WarningTAEBrooks, Lanier, Lowndes42 min
Mar 27, 2:56 PM CDTSevere Thunderstorm WarningTAEBaker, Early, Miller, Mitchell50 min
Mar 27, 2:58 PM CDTSevere Thunderstorm WarningTAELanier, Lowndes32 min
Mar 27, 3:03 PM CDTTornado WarningTAEBaker, Miller, Mitchell27 min
Mar 27, 3:05 PM CDTSevere Thunderstorm WarningTAEBerrien, Brooks, Cook, Lowndes40 min
Mar 27, 4:07 PM CDTSpecial Weather StatementTAEBaker, Decatur, Early, Miller, Seminole53 min
Mar 27, 4:45 PM CDTSevere Thunderstorm WarningTAEBaker, Decatur, Grady, Miller, Mitchell45 min
Mar 27, 5:31 PM CDTSevere Thunderstorm WarningTAEGrady, Thomas44 min
Mar 27, 5:39 PM CDTSpecial Weather StatementTAEBrooks, Lanier, Lowndes51 min
Mar 27, 5:49 PM CDTSevere Thunderstorm WarningTAEBerrien, Brooks, Cook, Lowndes41 min
Mar 27, 6:15 PM CDTSevere Thunderstorm WarningTAEBrooks, Thomas30 min
Mar 27, 6:17 PM CDTSevere Thunderstorm WarningTAEBerrien, Brooks, Lanier, Lowndes43 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2011Severe Thunderstorm Warnings in Georgia, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.